# SDR 2004FA0000330

- Difficulty date: March 3, 2004
- Submitted: March 3, 2004
- Operation: General aviation
- Aircraft: N902PD
- Make and model: Doug MD 900
- Engine: Pwc PW207E
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 900R2101006107
- Part serial: 097650168
- Condition: Cracked
- Location: Main Rotor
- Part time: 399 hours
- Component: Hub Assy, Doug
- Component part number: 900R1101000B119
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 2002-10-05 INSP. (MAIN ROTOR UPPER HUB INSP.) FOUND (2) OUT OF (10) FLANGE BOLT HOLES WITH CRACKS AS DEPICTED IN MFG SERVICE BULLETIN 900-072. CRACKS RUN RADIALLY FROM BOLT HOLE INWARD TO FLANGE EDGE. PART TOTAL TIME WAS 399.65 HRS. UPPER HUB WAS FLOWN 106 HRS WITH MFG SERVICE BULLETIN 900-093 (INCREASED BOLT TORQUE) INCORPORATED. REMOVED AND REPLACED HUB WITH SERVICEABLE PART IAW MFG MM.
